# SDR 97ZZZX3318

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832LA
- Make and model: Doug DC-10-30
- Aircraft serial: 46931
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Press Reg Valve
- Part number: 8983963
- Condition: Failed
- Location: Aft Cargo
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MIA/LGW - FLT 614 - CAPTAIN REPORTED UNABLE TO COOL CABIN AT FL 310 DURING CRUISE.  AIRCRAFT RETURNED TO MIA WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AFT GALLEY PRESSURE REGULATOR VALVE FAILED.  REMOVED AND REPLACED PRESSURE REGULATOR VALVE.  OPS CHECKED GOOD IAW 21-60-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
